# SDR SWAA2017081415643

- Difficulty date: August 9, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 37,998 hours, 18,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER EMERGENCY EXIT LIGHT COVER MISSING.  R&R LENS IAW AMM.
